Five8 Information and Training Day This Saturday, the 4th of August – R.S.V.P. Before Friday!

Program for Five8 Information Day Training – 4 August 2012

9:30 – 9:35am             Sharon  – housekeeping

9:35 – 9:55am             Andie and Sharon – Ice-breaker game

9:55 – 10:45am           Arthurs Talk – Working with prisoners

  •   History
  •   Issues for prisoners
  • Questions?

10:45 – 11:00am         Morning Tea – 15 mins

11:00 – 12:15pm         Andie & Sharon – Introduction to Five8

  • What Five8 do and what Five8 don’t do
  • Interview with an ex-offender
  • Expectations
  • Ways to be involved

12:15 – 1:15pm           Lunch – 60 mins at one of our magnificant local cafés or B.Y.O.

1:15 –2:15pm              Mock Prison Visit Role Play

  • Debrief by Andie & Sharon

2:15 – 2:30pm             Arvo Tea – 15 mins

2:30 – 3:30pm             Andie – Mock Circle Role Play + Trouble Shooting

  • Sharon and Andie debrief
  • Brief outline of process from here – Five8 application form, referee checks, selection.

Where: 252 Gordon Street Footscray

R.S.V.P.  info@five8.org

This entry was posted in Five8 Social Event, Prison, Training. Bookmark the permalink.